# SDR NOCA14507

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 87011555
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON CAPT AIRSPEED INDICATOR.  REPLACED AIRSPEED INDICATOR AND LEFT AIR DATA COMPUTER  ITEM REMAINS OPEN, SECOND TIME REJECTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON CAPTAINS AIRSPEED INDICATOR.  REPLACED NR 1 ADC PER MM 34-11-00, OPS CHECK OK PERFORMED PRESSURIZATION OF PITOT STATIC SYSTEM PER MM 34-11-00, ALL CHECK OK INTEGRITY CHECK REF MM 34-11-00 LOW RANGE ACCOMPLISHED ITEM CLOSED.
